Open Access
Translator Disclaimer
2007 Multiple solutions for semilinear elliptic systems involving critical Sobolev exponent
Michinori Ishiwata
Differential Integral Equations 20(11): 1237-1252 (2007).

Abstract

The effect of the domain topology on the multiplicity of solutions for a semilinear elliptic system with critical Sobolev exponent is discussed. We show that if the coupling term is sufficiently small, then there exist at least cat $\Omega$ positive solutions, where cat denotes the Ljusternik-Schnirelman category.

Citation

Download Citation

Michinori Ishiwata. "Multiple solutions for semilinear elliptic systems involving critical Sobolev exponent." Differential Integral Equations 20 (11) 1237 - 1252, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.35101
MathSciNet: MR2372425

Subjects:
Primary: 35J55
Secondary: 35B33 , 35J50 , 35J60 , 55M30

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.20 • No. 11 • 2007
Back to Top